Header

UZH-Logo

Maintenance Infos

Jointly orthogonal polynomials


Felder, Giovanni; Willwacher, Thomas (2015). Jointly orthogonal polynomials. Journal of the London Mathematical Society, 91(3):750-768.

Abstract

The theory of polynomials orthogonal with respect to one inner product is classical. We discuss the extension of this theory to multiple inner products. Examples include the Lamé and Heine-Stieltjes polynomials. As a consequence, we give a new characterization of these classical families of polynomials by their orthogonality properties, without reference to differential equations.

Abstract

The theory of polynomials orthogonal with respect to one inner product is classical. We discuss the extension of this theory to multiple inner products. Examples include the Lamé and Heine-Stieltjes polynomials. As a consequence, we give a new characterization of these classical families of polynomials by their orthogonality properties, without reference to differential equations.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:11 March 2015
Deposited On:28 Jan 2016 07:33
Last Modified:14 Feb 2018 10:25
Publisher:Oxford University Press
ISSN:0024-6107
OA Status:Closed
Publisher DOI:https://doi.org/10.1112/jlms/jdv006

Download

Full text not available from this repository.
View at publisher